# SDR UALA2011051602400

- Difficulty date: May 16, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 60,744 hours, 22,541 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON OUTER CHORD OF LOWER MAIN SILL OF THE AFT CARGO DOOR BS 1440 TO BS 1460 AT STRINGER 27R.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGE & ACP NDT OF EXISTING FASTENER HOLES COMMON TO THE CHORD.  REF NDT MANUAL 51-00-16 PART 6.  NO DEFECTS.  FABRICATED & INSTALLED REPAIR ANGLE NEAR BS 1450 REF EA PD57-53-125.
